# SDR 20000501SH005

- Difficulty date: March 26, 2000
- Submitted: May 1, 2000
- Operation: General aviation
- Aircraft: N922AK
- Make and model: Cessna 152
- Aircraft serial: 15281807
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bellcrank
- Part number: 04602171
- Condition: Bent
- Location: Te Flap
- Part time: 2,294 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WERE LOWERED TO 30 DEGREES DURING LANDING.  AS FLAPS WERE RAISED, A POP SOUND WAS HEARD AND FLAPS WOULD NOT EXTEND.  INVESTIGATED AND FOUND BENT BELLCRANK.  SUSPECT BELLCRANK FAILED DUE TO WEAR ON CAM PORTION AND WORN SPACERS.  NEW PART ON ORDER AND FLAP RIGGING TO BE ACCOMPLISHED.  (X)
